# SDR AALA202110050265

- Difficulty date: September 19, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 67,206 hours, 25,318 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION OF MAIN CABIN FLOOR PANEL 231ZH. REPLACED FLOOR PANEL WITH NEW IAW AA A321 AMM 53-00-00.
